Advertisement -- Learn more about ads on this site.

 
Message Boards
FORUM:   Panic! Button for Immediate Help
TOPIC:  

Thyroid Problems



 
 
Search the
Message Boards:
Search
      Share
Advertisement -- Learn more about ads on this site.

Author: Message: Sort First Post on Top


FIREMOM31
SparkPoints: (15,697)
Fitness Minutes: (3,488)
Posts: 939
9/14/12 7:07 P

I had mine removed December 2010 due to Hashi's. I was quite ill before the surgery, so for awhile afterward I thought I felt pretty good. I did have a quick reduction in joint pain, brain fog, and general exhaustion, but developed a new set of problems. It is extremely difficult for me to lose weight. I still go through periods of weeks where I can hardly stay awake through the day. I also go through periods of deep depression that last about a week. I was having horrible muscle spasm for several months, but a reduction in my Synthroid stopped that within a few days. Some days I feel like I have a lot of energy, some days it's an effort to put one foot in front of the other. My levels are all perfect, so I guess I just have to live with that. Hashi's doesn't go away just because you have your thyroid removed, much to my disappointment. Perhaps you can share a little more detail about the ways you are feeling bad? Feel free to message me if you like.




CHARLOTTE84078
Posts: 14
9/14/12 2:46 P

Thank You.



ARCHIMEDESII
SparkPoints: (138,913)
Fitness Minutes: (208,380)
Posts: 20,582
9/14/12 1:05 P

There is a Spark Team for members who have hashimoto's. That would certainly be a great place to network.

www.sparkpeople.com/myspark/groups_individ
ual.asp?gid=22376






CHARLOTTE84078
Posts: 14
9/14/12 8:57 A

Luckily I have a amazing Dr. was just hoping to run across someone that has hashimoto or hypothyroid



ARCHIMEDESII
SparkPoints: (138,913)
Fitness Minutes: (208,380)
Posts: 20,582
9/14/12 4:51 A

CHARLOTTEFOWLER,

Have you talked to your doctor about the way you feel ? Talk to them about how you've felt since the operation. One thing they may try is adjusting any medication you're taking.





SLIMMERKIWI
SparkPoints: (127,874)
Fitness Minutes: (32,621)
Posts: 21,421
9/14/12 3:32 A

This isn't uncommon. I would suggest that you talk with your Dr because it could be that your medication needs adjusting.

I see that you belong to the Dealing with Depression team. Depression can also aggravated by medical conditions, including thyroid issues. If you are meaning THIS with the 'feeling normal', then certainly talk with your Dr and/or Therapist.

Good luck,
Kris



CHARLOTTE84078
Posts: 14
9/13/12 11:29 P

I had my thyroid removed in february, been having a hard time feeling normal, was wondering if anyone else is having the same problem.



 
Page: 1 of (1)  
Search  



Share


 
Diet Resources: ashtanga yoga | yoga ashtanga | yoga teacher
x Lose 10 Pounds by October 28! Get a FREE Personalized Plan